×

Found 44,208 Documents (Results 1–100)

100
MathJax

Boundary-value problems for Sobolev-type equations with irreversible operator coefficient of the highest derivatives. (English. Russian original) Zbl 07542512

J. Math. Sci., New York 260, No. 3, 307-314 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 34-41 (2019).
MSC:  35M20 35A01 35A02
PDF BibTeX XML Cite
Full Text: DOI

Difference approach to solving boundary value problems for elliptic partial differential equations in the sense of generalized functions. (English. Russian original) Zbl 07538718

Mosc. Univ. Comput. Math. Cybern. 46, No. 1, 29-41 (2022); translation from Vestn. Mosk. Univ., Ser. XV 2022, No. 1, 30-41 (2022).
MSC:  65Nxx 35Jxx 34Bxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software